American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] C. Kalla and C. Klein. Computation of the topological type of a real Riemann surface. Math. Comp. 83 (2014) 1823-1846.
Abstract, references, and article information
View Article: PDF

[2] Josef Schicho and David Sevilla. Tschirnhaus-Weierstrass curves. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information
View Article: PDF

[4] Peter Bruin. Computing in Picard groups of projective curves over finite fields. Math. Comp. 82 (2013) 1711-1756.
Abstract, references, and article information
View Article: PDF

[5] Takafumi Shibuta. Irreducibility criterion for algebroid curves. Math. Comp. 82 (2013) 531-554.
Abstract, references, and article information
View Article: PDF

[6] Jeroen Sijsling. Arithmetic $(1;e)$-curves and Bely\u{\i} maps. Math. Comp. 81 (2012) 1823-1855.
Abstract, references, and article information
View Article: PDF

[7] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. Campillo and J. I. Farrán. Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes. Math. Comp. 71 (2002) 1759-1780. MR 1933054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. D. Galbraith, S. M. Paulus and N. P. Smart. Arithmetic on superelliptic curves. Math. Comp. 71 (2002) 393-405. MR 1863009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Robert Gallant, Robert Lambert and Scott Vanstone. Improving the parallelized Pollard lambda search on anomalous binary curves. Math. Comp. 69 (2000) 1699-1705. MR 1651754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Sachar Paulus and Hans-Georg Rück. Real and imaginary quadratic representations of hyperelliptic function fields. Math. Comp. 68 (1999) 1233-1241. MR 1627817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1